Anxiety Support
33,433 members37,737 posts

Anxiety

Morning, so today is my 10th being on busporine I was doing good on it, no side effects just a little dizzy but last night I took it usually I take it with milk but I took it with water and ate 30 min after but like an hour after I got really bad anxiety all through the night.. Can anyone tell me if this is normal or is not working for me? I hope it works for me.

6 Replies
oldestnewest

Sfqueen hi Hun, listen the drugs take weeks to kick in so you will not see any change just yet, but be patient and they will die down for sure !!

Keep taking them and let me know how you are getting on 😊 Big hugs x

1 like
Reply

Hi Sfqueen, I don't think it's not working for you. Busporine is not like a benzo drug where it works quickly, it is in it's own category of antianxiety meds. A safer drug but takes a little buildup to get to efficacy levels. I like the idea that you take your medication with milk or food, it always helps the pill to be absorbed more effectively. I wish you well on Buspar.

1 like
Reply

Keep track of not only the days on busporine but your anxiety attacks so that the next time you see your doctor he can weigh the effects of the medication. If you have never taken Xanax before (a stronger antianxiety med) this should work for you and not be addicting.

Reply

Thank you hunny yeah never taken anything at all, :)

1 like
Reply

It should work for you nicely. Good medication. My best to you. Feel better soon. x

1 like
Reply

I found bisperone made me dizzy I find diazepam much better but GP won't prescribe it.

Reply

You may also like...